# SDR HNAA9590125

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901HA
- Make and model: Dhav DHC7102
- Aircraft serial: 042
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 50841
- Condition: Failed
- Location: Nose Gear
- Part time: 19,028 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 3030 - DCA-ORF - AFTER TAKEOFF, WITH GEAR HANDLE UP, HANDLE GEAR TRANSIT LIGHT AND RED LIGHT STAY ON FOR NOSE GEAR.  THE AIRCRAFT CONTINUED ON TO ORF AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NLG GROUND LOCK CABLE.  LATER IN THE DAY, FLIGHT 3082, ORF-DCA, THE NOSE GEAR WOULD NOT RETRACT.  THE AIRCRFT RETURNED TO ORF AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR SHUTTLE VALVE AND LINEAR ACTUATOR.  (M)
